# SDR MALA976160

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON ROTATION WHEN THE NOSE WHEEL LIFTED OFF THE WEIGHT ON WHEELS LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE INSPECTED WIRING AT NOSE LANDING GEAR: REMOVED, CLEANED AND REINSTALLED CANON PLUG CONNECTORS FOR NOSE GEAR AND CLEANED WOW SWITCHES.  PERFORMED GEAR SWINGS, NO DEFECTS NOTED.  OPS CHECK GOOD.
